메뉴 건너뛰기




Volumn 82, Issue , 1999, Pages 44-47

Radiation of Solitons Described by a Higher-Order Nonlinear Schrödinger Equation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0348227958     PISSN: 02811847     EISSN: None     Source Type: Conference Proceeding    
DOI: None     Document Type: Article
Times cited : (6)

References (10)
  • 4
    • 0342602337 scopus 로고
    • (Edited by R. Fedele and P. Shukla,) World Scientific, Singapore
    • Karpman V. I., in: "Quantum-Like Models and Coherent Effects" (Edited by R. Fedele and P. Shukla,) (World Scientific, Singapore, 1995) pp. 392-419.
    • (1995) Quantum-Like Models and Coherent Effects , pp. 392-419
    • Karpman, V.I.1
  • 5
    • 0000197311 scopus 로고
    • Erratum 198, 469 (1995)
    • Karpman, V. I., Phys. Lett. A 193, 355 (1994); Erratum 198, 469 (1995).
    • (1994) Phys. Lett. A , vol.193 , pp. 355
    • Karpman, V.I.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.